Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Rashes on scrotum, sagging skin, itching. Using itch guard. Could this rash be scabies?

I developed this sudden rash on my scrotum 5 days back. It has got red papules, tiny lil ones. Initially it was only on one side but now it has spread to involve the other side too. The scrotal folds have become prominent and the skin has become saggy.It is intensely itchy and any handling of the skin increases the itch. I am not sexually active and am 24 years old. I tried a bit of betnovate GM but it didnt improve so I m applying itch guard now. But I am worried it might be scabies . Can scabies occur only on the scrotum? I mean I dont know anyone who s got it and nobody in my family has it. I have just used itch guard twice so should I try it for a few days? Or should i try permethrin? (I am a medical student)
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  204
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Drug/Medication
Medical Topics
Dermatologist 's  Response
Hello,
Thanks for the query,

Yes there is a possibility that it can be scabies.

A variety of scabies called as nodular scabies is limited to the scrotal area.

Its better to go for an application of anti scabies cream like permethrin.

Also take an anti histamine tablet like cetrizine.

This will give you relief.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.
http://www.healthcaremagic.com/doctors/dr-rahul-kumar/64818

Wishing you good health,
Thank you
Answered: Fri, 29 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions